# SDR VNAA2015080200003

- Difficulty date: August 2, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 28,336 hours, 28,432 cycles
- Engine: Ge CF343B1
- Engine time: 27,660 hours, 27,798 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Door
- Part number: 22850081147
- Part serial: SBRJNAC02427
- Condition: Inflt Separation
- Location: Lt Nacelle
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

BOTTOM OF LT ENGINE COWL FELL OFF DURING LANDING.  MAINTENANCE INSPECTED, REPLACED POWER DRIVE UNIT ACCESS DOOR ASSEMBLY AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
